# SDR AALA2019010879024

- Difficulty date: January 6, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 59,606 hours, 22,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2221
- Condition: No Test
- Location: Emergency Lights
- Part time: 45,972 hours, 16,935 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY WAS INOPERATIVE ABOVE ROW 22,  NO RESPONSE FROM UNIT TEST.  MAINTENANCE REPLACED THE POWER SUPPLYT AND PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-38.
